# SDR ABXA20130321422

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 141T61091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS A POSSIBLE CRACK ON THE LOWER FRONT AND AFT FITTINGS OF THE DOOR, IN THE BACK POCKET OF THE FITTINGS.  INSTALLED NEW LOWER BEAM IAW B767 SRM 51-40-02 AND DWG 141T6109, ACFT WAS GROUNDED.
